Beechams Max Strength All In One 16 Capsules

£ 4.75
£0.30/each
Offer

By law, we’re only permitted to sell you 2 of this item .

Product Description

  • Max Strength All in One Capsules
  • Beechams® All in One Tablets provide effective relief from pain, congestion and chesty cough.
  • It contains three ingredients - paracetamol, phenylephrine hydrochloride and guaifenesin - to provide relief of symptoms associated with colds and flu including:
  • - aches and pains
  • - fever
  • - chills
  • - chesty cough
  • - headache
  • - blocked nose
  • - sore throat
  • - phlegm
  • - catarrh
  • - painful sinuses
  • Paracetamol is a painkiller and reduces your temperature when you have a fever.
  • Guaifenesin is an expectorant which loosens phlegm and relieves a chesty cough.
  • Phenylephrine hydrochloride is a decongestant which helps to unblock your nose and sinuses helping you breathe more easily.
  • Always Read the Label
  • Our strongest relief for colds, flu and chesty cough
  • It provides powerful and effective relief
  • Fights 8 cold and flu symptoms Loosens phlegm and relieves a chesty cough
  • Helps to unblock your nose and sinuses helping you breathe more easily

Information

Ingredients

Each capsule contains the active ingredients: Paracetamol 500 mg, Guaifenesin 100 mg, Phenylephrine Hydrochloride 6.1 mg

Storage

Do not store above 25°C.

Preparation and Usage

  • How to take:
  • Adults, the elderly and children aged 16 years and over:
  • For oral use. Swallow 2 capsules whole with water, do not chew, every four hours as required. Do not take more than 8 capsules (4 doses) in any 24 hour period.
  • Do not exceed the recommended dose.
  • Do not take for more than 5 days without asking your doctor. If symptoms persist consult your doctor.

Recycling info

Recyclable Packing

Name and address

  • GlaxoSmithKline,
  • 980 Great West Road,
  • Brentford,
  • TW8 9GS.

Return to

  • GlaxoSmithKline Consumer Healthcare,
  • 980 Great West Road,
  • Brentford,
  • TW8 9GS.

Lower age limit

Advisory Years : 12

Safety warning

Cautions: Patients suffering from chronic cough or asthma should consult a physician before taking this product. Do not take if you are allergic to any ingredients in the product Do not take with a cough suppressant or any other cold and flu products. If you are taking medication or are under medical care, consult your doctor before using this medicine. Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. This product should not be used during pregnancy or when breast feeding without medical advice. Always Read the Label

Net Contents

16 x Capsules

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2016

Basket

Products you add to your basket will appear here